zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence theorems for multivalued nonexpansive nonself-mappings in Banach spaces. (English) Zbl 1123.47047
The paper gives convergence theorems for approximating fixed points of multivalued nonexpansive nonself mappings by means of viscosity type methods. The main result (Theorem 1) goes as follows. Let $E$ be a uniformly convex Banach space with uniformly Gâteaux differentiable norm, $C$ be a nonempty closed convex subset of $E$ and $T:C\rightarrow \mathcal{K}(E)$ be a nonself nonexpansive multivalued mapping (here, $\mathcal{K}(E)$ denotes the set of all nonempty compact subsets of $E$). Suppose that $C$ is a nonexpansive retract of $E$ and $T$ has only strict fixed points, that is, $T(y)=\{y\}$ for all fixed points $y$ of $T$. For each $u\in C$ and $t\in (0,1)$, consider the multivalued contraction $G_t:C\rightarrow \mathcal{K}(E)$ defined by $$G_t=tTx+(1-t)u,\ x\in C,$$ and assume that $G_t$ has a fixed point $x_t\in C$. Then $T$ has a fixed point if and only if $x_t$ remains bounded as $t\rightarrow 1$ and, in this case, $x_t$ converges strongly as $t\rightarrow 1$ to a fixed point of $T$. Several other related results are obtained in the same way or as corollaries.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H04Set-valued operators
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H09Mappings defined by “shrinking” properties
WorldCat.org
Full Text: DOI
References:
[1] Barbu, V.; Precupanu, Th.: Convexity and optimization in Banach spaces. (1978) · Zbl 0379.49010
[2] Browder, F. E.: Convergence of approximations to fixed points of nonexpansive mappings in Banach spaces. Arch. ration. Mech. anal. 24, 82-90 (1967) · Zbl 0148.13601
[3] Day, M. M.: Normed linear spaces. (1973) · Zbl 0268.46013
[4] Deimling, K.: Multivalued differential equations. (1992) · Zbl 0760.34002
[5] Goebel, K.; Reich, S.: Uniform convexity, hyperbolic geometry and nonexpansive mappings. (1984) · Zbl 0537.46001
[6] Ha, K. S.; Jung, J. S.: Strong convergence theorems for accretive operators in Banach spaces. J. math. Anal. appl. 147, 330-339 (1990) · Zbl 0712.47045
[7] Halpern, B.: Fixed points of nonexpansive maps. Bull. amer. Math. soc. 73, 957-961 (1967) · Zbl 0177.19101
[8] Jung, J. S.; Kim, S. S.: Strong convergence theorems for nonexpansive nonself-mappings in Banach spaces. Nonlinear anal. 33, 321-329 (1998) · Zbl 0988.47033
[9] Jung, J. S.; Kim, T. H.: Strong convergence of approximating fixed points for nonexpansive nonself-mappings in Banach spaces. Kodai math. J. 21, 259-272 (1998) · Zbl 0928.47040
[10] Kim, G. E.; Takahashi, W.: Strong convergence theorems for nonexpansive nonself-mappings in Banach spaces. Nihonkai math. J. 7, 63-72 (1996) · Zbl 0997.47512
[11] Kim, T. H.; Jung, J. S.: Approximating fixed points of nonlinear mappings in Banach spaces. Annal. univ. Mariae Curie-skłodowska, sect. A math. L LI.2 14, 149-165 (1997)
[12] Acedo, G. López; Xu, H. K.: Remarks on multivalued nonexpansive mappings. Soochow J. Math. 21, 107-115 (1995) · Zbl 0826.47037
[13] Nadler, S.: Multivalued contraction mappings. Pacific J. Math. 30, 475-488 (1969) · Zbl 0187.45002
[14] Pietramala, P.: Convergence of approximating fixed points sets for multivalued nonexpansive mappings. Comment. math. Univ. carolinae. 32, 697-701 (1991) · Zbl 0756.47039
[15] Reich, S.: Approximate selections, best approximations, fixed points, and invariant sets. J. math. Anal. appl. 62, 104-113 (1978) · Zbl 0375.47031
[16] Reich, S.: Product formulas, nonlinear semigroups and accretive operators. J. funct. Anal. 36, 147-168 (1980) · Zbl 0437.47048
[17] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047
[18] Reich, S.: Nonlinear semigroups, holomorphic mappings, and integral equations. Proc. symp. Pure math. 405, 307-324 (1986) · Zbl 0602.47044
[19] Sahu, D. R.: Strong convergence theorems for nonexpansive type and non-self multi-valued mappings. Nonlinear anal. 37, 401-407 (1999) · Zbl 0938.47039
[20] Singh, S. P.; Watson, B.: On approximating fixed points. Proc. symp. Pure math. 45, No. 2, 393-395 (1988)
[21] Takahashi, W.; Ueda, Y.: On reich’s strong convergence theorems for resolvents of accretive operators. J. math. Anal. appl. 104, 546-553 (1984) · Zbl 0599.47084
[22] Takahashi, W.; Jeong, D. H.: Fixed point theorem for nonexpansive semigroups on Banach spaces. Proc. amer. Math. soc. 122, 1175-1179 (1994) · Zbl 0818.47055
[23] Takahashi, W.; Kim, G. E.: Strong convergence of approximants to fixed points of nonexpansive nonself-mappings in Banach spaces. Nonlinear anal. 32, 447-454 (1998) · Zbl 0947.47049
[24] Xu, H. K.: Inequalities in Banach spaces with applications. Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033
[25] Xu, H. K.: Approximating curves of nonexpansive nonself mappings in Banach spaces. C. R. Acad. sci. Paris, ser. I. 325, 179-184 (1997) · Zbl 0888.47036
[26] H.K. Xu, Metric Fixed Point Theory for Multivalued Mappings, Dissertationes Math. 389, 2000
[27] Xu, H. K.: Multivalued nonexpansive mappings in Banach spaces. Nonlinear anal. 43, 693-706 (2001) · Zbl 0988.47034
[28] Xu, H. K.; Yin, X. M.: Strong convergence theorems for nonexpansive nonself-mappings. Nonlinear anal. 24, 223-228 (1995) · Zbl 0826.47038